Selcuk University Digital Archive Systems

A simple discrete model for the growth tumor

Show simple item record

dc.contributor.author Barrea, Andrés
dc.contributor.author Turner, Cristina
dc.date.accessioned 2018-04-26T11:04:46Z
dc.date.available 2018-04-26T11:04:46Z
dc.date.issued 2009
dc.identifier.citation Barrea, A., Turner, C. (2009). A simple discrete model for the growth tumor. Selcuk Journal of Applied Mathematics, 10 (1), 147-155. tr_TR
dc.identifier.issn 1302-7980
dc.identifier.uri http://hdl.handle.net/123456789/10472
dc.description URL: http://sjam.selcuk.edu.tr/sjam/article/view/228 tr_TR
dc.description.abstract In this work we propose a discrete model for the growth tumor. This model is based on the continuous model in [1] which uses the conventional ideas of nutrient diffusion and consumption by the cells. We assume that region is two-dimensional and we discretize by means of a grid NxN where sites are occupied by the different types of tumor cells (proliferating, quiescent and dead) and normal cells. The growth rules are stochastic and depend on the concentration of nutrient. A discussion of the results and applications of the model are presented. tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Growth Tumor-Stochastic model tr_TR
dc.title A simple discrete model for the growth tumor tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 10
dc.identifier.startpage 147
dc.identifier.endpage 155


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account